# SDR WVER2017091800008

- Difficulty date: September 18, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 28,949 hours, 24,250 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Service Door
- Part time: 28,949 hours, 24,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR MOUNTING ANGLE CORRODED.
